# SDR DALA2016071305244

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATE RT WING OTBD FLAP, INBD VANE NR 1.  RT WING OTBD FLAP INBD VANE NR 1 WAS REPAIRED IAW SRM 57-03D, PAR 11 AND A/C 0995, CARD 2000-8149-04.
